Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 192581, 18 pages
http://dx.doi.org/10.1155/2012/192581
Research Article

Coupled Coincidence Points of Mappings in Ordered Partial Metric Spaces

1Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia
2Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Belgrade, Serbia
3University of Belgrade, Faculty of Mechanical Engineering, Kraljice Marije 16, 11020 Beograd, Serbia

Received 31 October 2011; Accepted 1 January 2012

Academic Editor: Ferhan M. Atici

Copyright © 2012 Zorana Golubović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  2. S. J. O'Neill, “Two topologies are better than one,” Technical Report, University of Warwick, Coventry, UK, 1995. View at Google Scholar
  3. S. J. O'Neill, “Partial metrics, valuations and domain theory,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806, pp. 304–315, Annals of the New York Academy of Sciences, 1996.
  4. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH
  5. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar
  6. D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012. View at Publisher · View at Google Scholar
  7. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, Article ID 508730, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar
  9. L. J. Cirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Journal of Computational and Applied Mathematics, vol. 218, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar
  10. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. E. Rakotch, “A note on contractive mappings,” Proceedings of the American Mathematical Society, vol. 13, pp. 459–465, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Branciari, “A fixed point theorem for mappings satisfying a general contractive condition of integral type,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 9, pp. 531–536, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis A, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis A, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. N. V. Luong and N. X. Thuan, “Coupled fixed point theorems for mixed monotone mappings and an application to integral equations,” Computers and Mathematics with Applications, vol. 62, no. 11, pp. 4238–4248, 2011. View at Publisher · View at Google Scholar
  16. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. W. Shatanawi, B. Samet, and M. Abbas, “Coupled fixed point theorems for mixed monotone mappings in ordered partial metric spaces,” Computers and Mathematics with Applications, vol. 55, no. 3-4, pp. 680–687, 2012. View at Publisher · View at Google Scholar
  18. V. Berinde, “Generalized coupled fixed point theorems for mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 74, no. 18, pp. 7347–7355, 2011. View at Publisher · View at Google Scholar
  19. M. H. Escardo, “PCF extended with real numbers,” Theoretical Computer Science, vol. 162, no. 1, pp. 79–115, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. S. Radenović, Z. Kadelburg, D. Jandrlić, and A. Jandrlić, “Some results on weak contraction maps,” Bulletin of the Iranian Mathematical Society. In press.
  22. D. Ðukić, Z. Kadelburg, and S. Radenović, “Fixed points of Geraghty-type mappings in various generalized metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 561245, 13 pages, 2011. View at Publisher · View at Google Scholar
  23. Z. Liu, X. Li, S. M. Kang, and S. Y. Cho, “Fixed point theorems for mappings satisfying contractive conditions of integral type and applications,” Fixed Point Theory and Applications, vol. 2011, p. 64, 2011. View at Publisher · View at Google Scholar